Sh:291

Bib entry
@article{Sh:291,
 author = {Mekler, Alan H. and Nelson, Evelyn M. and Shelah, Saharon},
 title = {{A variety with solvable, but not uniformly solvable, word problem}},
 journal = {Proc. London Math. Soc. (3)},
 fjournal = {Proceedings of the London Mathematical Society. Third Series},
 volume = {66},
 number = {2},
 year = {1993},
 pages = {225--256},
 issn = {0024-6115},
 doi = {10.1112/plms/s3-66.2.225},
 mrclass = {03B25 (03D40 08A50)},
 mrnumber = {1199065},
 mrreviewer = {Sauro Tulipani},
 doi = {10.1112/plms/s3-66.2.225},
 note = {\href{https://arxiv.org/abs/math/9301203}{arXiv: math/9301203}},
 arxiv_number = {math/9301203}
}